Mathematische Annalen

, Volume 299, Issue 1, pp 17–56

Shintani function and its application to automorphicL-functions for classical groups

I. The case of orthogonal groups


  • Atsushi Murase
    • Faculty of ScienceKyoto Sangyo University
  • Takashi Sugano
    • Faculty of ScienceHiroshima University

DOI: 10.1007/BF01459771

Cite this article as:
Murase, A. & Sugano, T. Math. Ann. (1994) 299: 17. doi:10.1007/BF01459771

Mathematics Subject Classification (1991)

Download to read the full article text

Copyright information

© Springer-Verlag 1994